# SDR R61A2018100981014

- Difficulty date: October 8, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N865RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000122
- Aircraft time: 35,989 hours, 21,755 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Track
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR L1 IS DIFFICULT TO OPEN FROM THE OUTSIDE. DOOR FREQUENTLY GETS CAUGHT ON FRAME. LUBRICATED DOOR TRACKS, OPS CHECK OF L1 DOOR GOOD IAW AMM 52-11-00.
